# SDR ASAA12511126

- Difficulty date: February 17, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 17,384 hours, 5,267 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Panel
- Part number: 3400757050
- Condition: Damaged
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TWO FAN STRUT PANELS AT ONE O`CLOCK AND FIVE O`CLOCK POSITION,  FASTENERS PULLED THRU PANEL AND SCREW HEAD LOOSE.  REPLACED NR 1 ENGINE FAN STRUT PANEL IAW AMM 72-23-07-000-801-F00.
